# SDR CALA2017090803085

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 50,330 hours, 16,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Binding
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMING LEVER HARD TO ARM.  LUBED THE DOOR SLIDER, OPS CHECKED GOOD,  NO DEFECTS NOTED.
